A Caltech Library Service

A Fiber Bundle Approach to the Transpositional Relations in Nonholonomic Mechanics

Maruskin, Jared M. and Bloch, Anthony M. and Marsden, Jerrold E. and Zenkov, Dmitry V. (2012) A Fiber Bundle Approach to the Transpositional Relations in Nonholonomic Mechanics. Journal of Nonlinear Science, 22 (4). pp. 431-461. ISSN 0938-8974. doi:10.1007/s00332-012-9144-3.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


The equations of nonholonomic mechanics may be derived using a number of variational principles. This paper studies some of these principles from the contemporary geometric point of view, taking into account various bundle structures that are intrinsically present in the nonholonomic setting.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 2012 Springer Science+Business Media, LLC. Received: 4 January 2012; Accepted: 12 July 2012; Published online: 11 August 2012. We would like to thank the National Science Foundation for support and the reviewers for their helpful comments.
Funding AgencyGrant Number
Subject Keywords:Geometric mechanics; Constrained dynamics; Variational principles
Issue or Number:4
Classification Code:Mathematics Subject Classification: 34A26; 70H45
Record Number:CaltechAUTHORS:20121005-090642898
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:34698
Deposited By: Tony Diaz
Deposited On:05 Oct 2012 20:39
Last Modified:09 Nov 2021 23:10

Repository Staff Only: item control page